2017
Том 69
№ 9

All Issues

Semenov Yu. A.

Articles: 5
Article (Ukrainian)

Self-adjointness conditions for Dirichlet operators

Liskevich V. A., Semenov Yu. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 2. - pp. 284-289

Article (Ukrainian)

On the L1 -theory of parabolic semigroups

Kovalenko V. F., Semenov Yu. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 10. - pp. 1375–1379

Article (Ukrainian)

Self-adjointness of elliptic operators in infinitely many variables

Liskevich V. A., Semenov Yu. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 3. - pp. 340-347

Article (Ukrainian)

Essential self-adjointness of second-order elliptic operator with measurable coefficients

Perel'muter M. A., Semenov Yu. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 2. - pp. 191 – 197

Article (Ukrainian)

Finiteness of the rate of propagation of perturbations for hyperbolic equations

Perel'muter M. A., Semenov Yu. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 1. - pp. 56 - 64